# SDR EIA2000032

- Difficulty date: July 30, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 7540037
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RIGHT WING OVERHEAT LIGHT ILLUMINATED.  ISOLATED RIGHT WING AND LIGHT EXTINGUISHED.  FOUND DUCTING TO NR 1 RIGHT BRACKET PDU BLOWN.  INSPECTED AREA, NO DAMAGE FOUND.  REPLACED BRACKET.  OPS CHECK OK.  (M)
